Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have a paragard got my period but two ago I start spotting pink

Answer Question
 
Gladis831

Asked by Gladis831 at 10:26 AM on Dec. 2, 2013 in Pregnancy

Level 1 (2 Credits)
Answers (4)
  • Two what ago? Months? Are you not having regular periods? Normally the Paragard will cause you to have an increased flow and heavier period until your body gets used to it. Do you mean you are spotting between periods? I think that might be kind of normal, but a call to your Dr. would be a good idea just in case.

    QuinnMae

    Answer by QuinnMae at 10:41 AM on Dec. 2, 2013

  • Ok thanks for the information. Do you have a question? You should read the information pamphlet that comes with your birth control. I am betting spotting is a side effect.
    2autisticsmom

    Answer by 2autisticsmom at 12:10 PM on Dec. 2, 2013

  • 77
    PartyGalAnne

    Answer by PartyGalAnne at 1:18 PM on Dec. 2, 2013

  • This is NOT about parenting. Take this shit to health.
    hopeandglory53

    Answer by hopeandglory53 at 5:34 PM on Dec. 2, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN